# SDR QMLA2018040418040

- Difficulty date: April 4, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N530LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0471
- Aircraft time: 4,057 hours, 13,134 cycles
- Engine time: 3,877 hours, 7,983 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Part number: 107BB0106
- Condition: Worn
- Location: Rotor Brake
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABOUT 18 MINUTES INTO FLIGHT, ROTOR BRAKE CAUTION LIGHT ILLUMINATED WITH AN ACCOMPANYING ODOR. LANDED AIRCRAFT AND SHUTDOWN AND VERIFIED THERE WAS NO SMOKE OR FIRE. CALLED MAINTENANCE. MAINTENANCE INSPECTED ROTOR BRAKE, FOUND TO BE FREE AND OPERATING NORMAL, HOWEVER BRAKE PADS LOOKED WORN BEYOND LIMITS. MEL'D THE ROTOR BRAKE AND DEACTIVATED IT.
